# SDR 96ZZZX5446

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8107D
- Make and model: Piper PA-34-200T
- Aircraft serial: 348070010
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Assy
- Part number: 8732910
- Condition: Fails Test
- Location: Door Assy
- Component: 9691700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEY CAN BE REMOVED FROM DOOR LOCK WHEN LOCK IS IN OPEN POSITION REGARDLESS OF DOOR LATCH POSTION.  FAILS TESTS PER AD 88-04-05.  SUBMITTER STATED THE AD SHOULD BE A 100-HOUR RECURRING MAINTENANCE REQUIREMENT.  MOST PILOTS UNAWARE OF NEED FOR PRE/POST-FLIGHT CHECKS PER PAPER SB 633B.
